# SDR 2025FA0000126

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: General aviation
- Aircraft: N540SF
- Make and model: Bolkms BK117D3
- Aircraft serial: 21230
- Aircraft time: 580 hours, 1,487 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Shutoff Valve
- Part number: 0090288900
- Part serial: K
- Condition: Failed
- Location: Zone 100
- Part time: 550 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATIENT WAS PUT ONBOARD, BUT THE LIQUID OXYGEN SYSTEM WAS NOT SUPPLYING OXYGEN.  REMOVED PATIENT AND DISPATCHED ANOTHER AIRCRAFT.  FOUND A FAULTY OXYGEN SHUTOFF VALVE.
